Not usually but anything is possible. Is he taking anything at bedtime like clonidine? Adderall itself is a stimulant and so insomnia is common-perhaps he is sleepwalking because he is between the sleep and awake state? Most kids just have trouble sleeping with Adderall. If he is on something like clonidine to help him sleep, this may cause sleepwalking. Is Adderall the only medication he is on? I would bring it up to his prescriber on your next visit!
Hi, i found the following information on ehealth about a study of 4,326 people who have side effects while taking Adderall. Among them, 9 have Sleep walking. Sleep walking has been reported by people with insomnia, depression, sleep disorder, pain, (quit smoking). So it is a very rare possibility. Maybe your doctor can offer more insight in to why this may be happening?
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jul 2010 • 1 answer
Updated 6 Feb 2012 • 2 answers
Updated 25 Nov 2014 • 7 answers
Updated 17 Oct 2012 • 4 answers
Updated 12 Dec 2013 • 2 answers